# SDR AWXA200400787

- Difficulty date: July 16, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 47,025 hours, 21,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 0526
- Condition: Discharged
- Location: Zones 241 & 263
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE EMERGENCY LIGHTS FAILED TEST AT THE FLIGHT ATTENDANTS PANEL.  MAINTENANCE REMOVED AND REPLACED THE LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL), LT AFT EMERGENCY POWER SUPPLY UNIT (13WL), AND POWER SUPPLY BATTERIES, OPERATIONAL CHECK WAS GOOD.
